# SDR SWAA2016030249589

- Difficulty date: February 21, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 42,041 hours, 24,429 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 149A7216
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING TO BODY FAIRING STRUCTURE CORRODED, BETWEEN BS 652 - 674, LBL 27.  R & R FAIRING STRUCTURE IAW DWG.
